# SDR DXTA200601478

- Difficulty date: July 4, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 5,397 hours, 3,376 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD CLUNKING NOISE HEARD AND FELT ON COCKPIT FLOOR DURING CRUISE FLIGHT.  OCCURRED ON SEVERAL OCCASIONS DURING CRUISE FLIGHT 400, NO GEAR INDICATION NOTED.
